# SDR ASOA03164

- Difficulty date: April 16, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: EO38711
- Condition: Burned Out
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH INTO VPS FROM ATL, THE FLIGHT ATTENDANT NOTICED SMOKE AND A SMOKE ODOR IN THE AFT CABIN AREA.  THE AIRCRAFT LANDED SAFELY IN VPS.  MAINTENANCE REMOVED AND REPLACED THE OVERHEAD LAMP ABOVE SEAT 16 C/D.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
